# SDR CA090319007

- Difficulty date: March 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,696 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 2159282416
- Condition: Worn
- Location: Interconnect
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING B CHECK INSP, VISUAL INSP OF CABLE SYS, THE RT FLAP INTERCONNECT CABLE IS WORN BEYOND LIMITS JUST OTBD OF NR 2 NACELLE. WS 91.20 PANEL 841-3. WHEN THE FLAP IS IN THE UP POSITION THE CABLE VIBRATED IN THE FAIRLEAD HOLE CAUSING WEAR. THE MICARTA IS TO BE OPENED TO ALLOW PROPER CLEARANCE.
